Tel: +33 5 87 50 67 70 - Tel: +33 5 87 50 67 71 - Fax: +33 5 55 45 73 22

See my publications on HAL

See my publications on Google Scholar

See my profile on Researchgate

Books

  • A Variational Approach to Nonsmooth Dynamics: Applications in Unilateral Mechanics and Electronics. SpringerBriefs in Mathematics.
    Available on February 2018.
    About this book

Submitted Papers

  • Second-order State Dependent Sweeping Process with Unbounded and Nonconvex Constraints, (with B.K. Le). Submitted on October 2017 . Abstract

  • Sensitivity analysis of variational inequalities via twice epi-differentiability and proto-differentiability of the proximity operator, (with L. Bourdin). Submitted on June 2017 . Abstract

  • On the proximity operator of the sum of two closed and convex functions, (with L. Bourdin and F. Caubet). Submitted on March 2017 . Abstract

  • Duality and Optimality Conditions for a Class of Semivectorial Bilevel Programming Problems, (with A. Aboussoror and F.E. Saissi). Submitted on February 2017 . Abstract

  • New Necessary and Sufficient Optimality Conditions for Strong Bilevel Programming Problems, (with A. Aboussoror). Submitted on December 2016 . Abstract

  • A convex approach to differential inclusions with prox-regular sets, (with A. Hantoute and Bao Tran Nguyen). Submitted on June 2016 . Abstract


Refereed Publications


2018

  • An implicit sweeping process approach to quasistatic evolution variational inequalities, (with T. Haddad). Accepted for publication in SIAM Journal on Mathematical Analysis. Abstract

  • Well-posedness of discontinuous second-order nonconvex state-dependent sweeping processes, (with F. Nacry). Accepted for publication in Applied Mathematics and Optimization. Abstract

  • Prox-regularity approach to generalized equations and image projection, (with F. Nacry and L. Thibault). Accepted for publication in ESAIM: Control, Optimisation and Calculus of Variations. DOI: cocv170112. Abstract

  • Newton-type method for solving generalized equation on Riemannian manifolds, (with H. V. Ngai and N. Van Vu) Journal of Convex Analysis, Volume 25, No. 2, pp 1-30 (2018). Abstract

  • Quasi-Newton methods for solving nonsmooth equations: Generalized Dennis-Moré theorem and Broyden's update (with H.V. Ngai). Accepted for publication in Journal of Convex Analysis . Abstract

  • Invariant sets and Lyapunov pairs for differential inclusions with maximal monotone operators, (with A. Hantoute and Bao Tran Nguyen). Journal of Mathematical Analysis and Applications, Volume 457, Issue 2, 15 January 2018, pages 1017-1037. Abstract


2017

  • An Extended Fenchel-Lagrange Duality Approach and Optimality Conditions for Strong Bilevel Programming Problems, (with A. Aboussoror and F.E. Saissi). SIAM Journal On Optimization (SIOPT), no. 2, 1230–1255 (2017). Abstract

  • On semicoercive sweeping process with velocity constraint, (with B.K. Le). Accepted for publication in Optimization letters. DOI: 10.1007/s11590-017-1149-2. Abstract

  • Stability of metric regularity with set-valued perturbations and application to Newton's method for solving generalized equations, (with H. V. Ngai and N. Van Vu). Journal Set-Valued and Variational Analysis, September 2017, Volume 25, Issue 3, pp 543–567. . Abstract

  • Nonconvex Sweeping Processes Involving Maximal Monotone Operators, (with B.K. Le). Optimization Optimization 66, no. 9, 1465–1486 (2017). Abstract

  • Unbounded State-Dependent Sweeping Processes with Perturbations in Uniformly Convex and q-Uniformly Smooth Banach Spaces, (with B.K. Le). Accepted for publication in Numerical Algebra, Control and Optimization (NACO AIMS). Abstract

  • Maximal Monotonicity and Cyclic-Monotonicity Arising in Nonsmooth Lur'e Dynamical Systems, (with A. Hantoute and B.K. Le). Journal of Mathematical Analysis and Applications, 448 (2017), no. 1, 691–706 . Abstract

  • Strong-Weak Nonlinear Bilevel Problems: Existence of Solutions in a Sequential Setting, (with A. Aboussoror and F. Saissi). Journal Set-valued and Variational Analysis, 25 (2017), no. 1, 113–132. DOI 10.1007/s11228-016-0369-4 . Abstract

  • A duality approach and optimality conditions for simple convex bilevel programming problems, (with A. Aboussoror). Pacific Journal of Optimization, Volume 13, Number 1, pp 123-135 (2017). Abstract

  • Discontinuous Sweeping Process with Prox-Regular Sets, (with F. Nacry and L. Thibault). ESAIM: Control, Optimisation and Calculus of Variations, Vol. 23, No 4 pp 1293-1329 (2017): https://doi.org/10.1051/cocv/2016053 . Abstract


2016

  • Preservation of prox-regularity of sets and application to constrained optimization, (with F. Nacry and L. Thibault). SIAM Journal on Optimization SIOPT, Vol. 26, No 1, pp 448-473 (2016) . Abstract

  • Implicit Euler Time-Discretization of a Class of Lagrangian Systems with Set-Valued Robust Controller, (with B. Brogliato and B.K. Le), Journal of Convex Analysis 23 (2016), No. 1, pp 23-52. Abstract

  • Unbounded Second Order State Dependent Moreau's Sweeping Processes in Hilbert Spaces, (with Ba Khiet Le). Journal of Optimization Theory and Applications, (2016) 169 pp 407–423. DOI 10.1007/s10957-016-0905-2 . Abstract

  • Newton's method for solving generalized equations: Kantorovich's and Smale's approaches, (with H. V. Ngai and N. Van Vu). Journal of Mathematical Analysis and Applications, 439 (2016), no. 1, 396–418 . Abstract

  • Nonsmooth Lyapunov pairs for differential inclusions goverened by operators with nonempty interior domain, (with A. Hantoute and M. Théra) Mathematical Programming Ser. B. 157, No 2, pp 349–374 (2016) Abstract

  • Finite-time stabilization and H_\infty Control of nonlinear time-varying delay systems via output feedback, (with Ta T.H. Trang and Vu N. Phat). Journal of Industrial and Management Optimization, Volume 12, Issue 1, 2016 Pages 303-315. . Abstract

  • Optimal Guaranteed Cost Control of Nonlinear Time-Varying Delay Systems via Static Output Feedback, (with T.T. Trang and V.N. Phat). Accepted for publication in Pacific Journal of Optimization (2016), Volume 12, Number 3, pp. 649-667 Abstract

  • Nonsmooth Lur'e Dynamical Systems in Hilbert Spaces, (with A. Hantoute and B.K. Le). Set-Valued and Variational Analysis, March 2016, Volume 24, Issue 1, pp 13-35. First online: 04 July 2015 . Abstract

2015

  • Newton's method for solving inclusions using set-valued approximations, (with R. Cibulka and H.V. Ngai), SIAM Journal on Optimization, 25 (2015), no. 1, 159–184 Abstract

  • A new method for solving Second-Order Cone Eigenvalue Complementarity Problem, (with H. Rammal) Journal of Optimization Theory and Applications, 165 (2015), no. 2, 563–585 Abstract

2014

  • On one-sided Lipschitz stability of set-valued contractions, (with A.L. Dontchev and M. Théra), Numerical Functional Analysis and Optimization, 35 (2014), no. 7-9, 837–850 Abstract

  • Quantitative stability of a generalized equation. Application to non-regular electrical circuits, (with R. Cibulka) Journal of Optimization Theory and Applications JOTA, 160 (2014), no. 1, 90–110 Abstract

  • Convex Sweeping Process in the framework of Measure Differential Inclusions and Evolution Variational Inequalities, (with T. Haddad and L. Thibault), Mathematical Programming, 148 (2014), no. 1-2, Ser. B, pages: 5–47 Abstract

  • Stability and invariance results for a class of non-monotone set-valued Lur’e dynamical systems, (with B. K. Le) Applicable Analysis, 93 (2014), no. 5, 1087–1105. . Abstract

  • Generalized Semi-Infinite Programming: Optimality Conditions Involving Reverse Convex Problems, (with A. Aboussoror). Numerical Functional Analysis and Optimization, 35 (2014), no. 7-9, 816–836 Abstract


2013

  • Well-posedness, Robustness and Stability Analysis of a Set-Valued Controller for Lagrangian Systems, (with B. Brogliato and B. K. Le), SIAM Journal on Control and Optimization 51 (2013), no. 2, 1592–1614 Abstract
  • A New Method for Solving Pareto Eigenvalue Complementarity Problems, (with H. Rammal), Computational Optimization and Applications 55, No 3, pp 703-731 (2013). Abstract
  • Variational Analysis and Generalized Equations in Electronics. Stability and Simulation Issues, (with R. Cibulka and H. Massias), Set-Valued and Variational Analysis 21 (2013), no. 2, 333–358. Abstract
  • On some dynamic thermal non clamped contact problems, (with O. Chau), Mathematical Programming serie B, No 1-2, pp 5-26 (2013) Abstract
  • Qualitative Stability of a Class of Non-Monotone Variational Inclusions. Application in Electronics, (with J.V. Outrata), Journal of Convex Analysis 20, 1 (2013) Abstract

2012

  • Stability Analysis and Attractivity Results of a DC-DC Buck Converter, (with D. Goeleven and B. K. Le), Set Valued and Variational Analysis (2012) 20:331-353 Abstract
  • Nonsmooth Lyapunov pairs for infinite-dimensional first-order differential inclusions, (with A.Hantoute and M. Thera), Nonlinear Analysis: Theory, Methods and Applications 75, 3 (2012) 985-1008 Abstract
  • Solvability of a class of thermal dynamical contact problems with subdifferential conditions, (with O. Chau and M. Rochdi), Numerical Algebra, Control and Optimization 2, 1, pp 91-104 (2012). Abstract

2011

  • A Fenchel-Lagrange Duality Approach for a Bilevel Programming Problem with Extremal-Value Function, (with A. Aboussoror), Journal of Optimization Theory and Applications 149, 2 (2011) 254-268 Abstract
  • Finite-time Lyapunov stability analysis of evolution variational inequalities, (with K. Addi and H. Saoud), Discrete and Continuous Dynamical Systems - Series A 31, 4 (2011) 1023-1038 Abstract
  • A nonsmooth algorithm for cone-constrained eigenvalue problems, (with A. Seeger), Computational Optimization and Applications 49, 2 (2011) 299-318 Abstract
  • Weak Nonlinear Bilevel Problems : Existence of Solutions via Reverse Convex and Convex Maximization Problems, (with A. Aboussoror and V. Jalby), Journal of Industrial and Management Optimization 7, 3 (2011) 559-571 Abstract

2010

  • Optimal control of a quasi-variational obstacle problem, (with M. Ait-Mansour and M. Bergounioux), Journal of Golobal Optimization, Vol. 47, Number 3, pp 421-435 (2010). Abstract

2009

  • Periodic solutions of Evolution Variational Inequalities: a method of guiding functions, (with D. Goeleven and M. Théra), Chinese Annals of Mathematics, Series B , no 3, pp 261-272 (2009).

2008

  • A sensitivity analysis of a class of semi-coercive variational inequalities using recession tools, (with K. Addi, D. Goeleven and H. Saoud), Journal of Global Optimization, vol. 40, no. 1, pp. 7-27 (2008).

2007

  • A method using the approach of Moreau and Panagiotopoulos for the mathematical formulation of non-regular circuits in electronics, (with K. Addi, B. Brogliato and D. Goeleven), Nonlinear Analysis: Hybrid Systems and Applications, N° 1, pp 315-324 (2007).
  • A continuation method for a class of periodic evolution variational inequalities, (with D. Goeleven and M. Théra), Some Topics in Industrial and Applied Mathematics. Series in Contemporary Applied Mathematics CAM 8, pp 1-28 (2007).
  • Stability analysis of filtered mass-spring systems, (with A. Ahmad, D. Ghazanfarpour and O. Terraz), Proceedings of theory and practice of computer graphics , 2007, pp 45-52 (Bangor, England).
  • Existence Results for a Class of Periodic Evolution Variational Inequalities, (with D. Goeleven and M. Théra), Chinese Annals of Mathematics - Series B, Volume 28, Number 6, pp 629-650 (2007).

2006

  • Finite time stabilization of nonlinear oscillators subject to dry friction, (with H. Attouch, A. Cabot). Progresses in Nonsmooth Mechanics and Analysis (edited by P. Alart, O. Maisonneuve and R.T. Rockafellar), Advances in Mathematics and Mechanics, Kluwer, pp 289-304, (2006).
  • Attractivity Theory for Second Order Nonsmooth Dynamical Systems with application to dry friction, Journal of Mathematical Analysis and Applications , 322 pp 1055-1070 (2006). Abstract
  • Sensitivity analysis of solutions to a class of quasi-variational inequalities, (with M. Ait-Mansour and L. Scrimali), Bulletino Della Unione Mathematica Italiana (BUMI) pp 767-772 (2006).
  • Stability in frictional unilateral elasticity revisited : an application of the theory of semi-coercive variational inequalities, (with E. Ernst et M. Théra), Proceeding of American Institute of Physics, Vol. 835, pp 1-11 (2006).
  • The approach of Moreau and Panagiotopoulos: use it in electronics, (with K. Addi, B. Brogliato and D. Goeleven), accepté dans Proceeding of the International Conference on Nonsmooth/Nonconvex Mechanics with Applications in Engineering (NNMAE2006) pp 471-478 (2006).
  • Stability of linear semi-coercive variational inequalities in Hilbert spaces: application to the Signorini-Fichera Problem, Journal of Nonlinear and Convex Analysis, N° 3, pp 325-334 (2006). Abstract
  • A nonsymmetric linear complementarity problem to solve a quasistatic rolling frictional contact problem, (with K. Addi, D. Goeleven and M. Théra), Journal of Nonlinear and Convex Analysis , N°3, pp 315-324 (2006). Abstract
  • Stabilisation par filtrage de méthodes d'intégration explicite, (with A. Ahmad, D. Ghazanfarpour and O. Terraz), Journées AFIG (Association Française d'Informatique Graphique) pp 73-80 (2006).

2004

  • Norm Closure of the Barrier cone in normed linear spaces, (with E. Ernst and M. Théra), Proceeding of the American Mathematical Society , 132 no 10, pp 2911-2915 (2004). Abstract
  • Well-positioned closed convex sets and well-positioned closed convex functions, (with E. Ernst and M. Théra), Journal of Global Optimization , 29 (4), pp 337-351 (2004).
  • A stability Theory for second-order nonsmooth dynamical systems with application to friction problems, (with D. Goeleven), Journal de Mathématiques Pures et Appliquées , Vol. 83, pp 17-51 (2004). Abstract

2003

  • On the closedness of the algebraic difference of closed convex sets, (with E. Ernst and M. Théra), Journal de Mathématiques Pures et Appliquées, Vol. 82, 9, pp 1219-1249 (2003). Abstract

2002

  • Stability of Noncoercive Variational Inequalities, (with E. Ernst and M. Théra), Communication in Contemporary Mathematics ,4 No 1, pp 145-160 (2002).
  • On the converse of the Dieudonné theorem in reflexive Banach spaces, (with E. Ernst and M. Théra), Cybernetics System Anal., Special Issue in memorium Prof. N.B. Pshenitchnyi, 38 No 3, pp 34-39 (2002).

2001

  • A Characterization of Convex and Semicoercive Functionals, (with E. Ernst and M. Théra) Journal of Convex Analysis , Volume 8, No 1, pp 127-148 (2001). Abstract
  • Satbilité de l'ensemble des solutions d'une inéquation variationnelle non coercive, (with E. Ernst and M. Théra), Compte Rendu de l'Académie des Sciences (CRAS), T. 333 Série I, pp 409-414 (2001).

2000

  • A Discretization Theory for a Class Semi-coercive Unilateral Problems, (with D. Goeleven), Numerishe Mathematik , 87, pp 1-34 (2000). Abstract
  • Periodic solutions for second order differential equations involving non-convex superpotentials, (with D. Motreanu) Journal of Global Optimization, 17, pp 9-17 (2000). Abstract
  • Location of eigensolutions to variational-hemivariational inequalities, (avec D. Motreanu), Journal of Nonlinear and Convex analysis , Vol. 1, No 3, pp 255-270, (2000).

1999

  • Solvability of generalized nonlinear symmetric variational inequalities, ( with W. Oettli), Bullettin of the Austrelian Mathematical Society, Ser. B (40), pp 289-300 (1999). Abstract

1998

  • Critical points for nonsmooth energy functions and applications, (with G. Buttazzo and M. Théra), Nonlinear Analysis, Theory Methods and Applications , Vol. 32, No 6, pp. 711-718 (1998).
  • Unilateral Hamiltonian Systems: a survey on the inequality approach, (with D. Goeleven and D. Motreanu), Advances in Nonlinear Variational Inequalities , 1 , no. 1, pp 11--26 (1998) Abstract

1997

  • Periodic and homoclinic solutions for a class of unilateral problems, (with D. Goeleven and D. Motreanu), Discrete and Continuous Dynamical Systems, vol. 3, Number 4, October (1997). Abstract

1996

  • Recession mappings and noncoercive variational inequalities, (with D. Goeleven and M. Théra), Journal of Nonlinear Analysis, Theory Methods and Applications , Vol. 26, No. 9, pp 1573-1603 (1996). Abstract
  • A perturbed iterative method for a general class of variational inequalities, Serdica Mathematical Journal , Vol. 22, pp 69-82 (1996). Abstract
  • Iterative algorithms and sensivity analysis for a general class of variational inclusions, Journal of Mathematical Analysis and Applications , 201, pp 609-630 (1996). Abstract

1995

  • Periodic solutions for a class of hemivariational inequalities, (with D. Goeleven), Communications on Applied Nonlinear Analysis , 2, No. 2, pp 47-58 (1995). Abstract
  • Homoclinic orbits for a class of hemivariational inequalities, (with D. Goeleven), Journal of Applicable Analysis, Vol. 58, pp 229-240 (1995). Abstract
  • Recession methods in monotone variational hemivariational inequalities, (with D. Goeleven and M. Théra) , Journal of Topological Methods in Nonlinear Analysis , Vol. 5, No. 2, pp. 397-409, 1995. Abstract